Journal of Mathematical Modelling and Algorithms in Operations Research is now archived and no longer receiving submissions with this publisher. All articles published in the journal during its time with Springer will remain fully searchable through our websites. Looking for other Springer journals? Please have a look at our journal list.

Volume 5, issue 2, June 2006

7 articles in this issue

  1. Authors (first, second and last of 4)

    • Alexandre Dolgui
    • Anton Eremeev
    • Alexander Kolokolov
    • Content type: OriginalPaper
    • Pages: 139 - 141